J4 ›› 2011, Vol. 46 ›› Issue (9): 112-116.
• Articles •
A Whittle type inequality for demimartingales which contains the Hajek-Renyi type inequality is derived, and a strong law of large numbers for functions of demimartingales is obtained by applying this inequality.
demimartingale; Whittle type inequality; Hajek-Renyi type inequality;strong law of large numbers
GONG Xiao-bing1,2. Whittle type inequality for demimartingales and its applications[J].J4, 2011, 46(9): 112-116.
Add to citation manager EndNote|Reference Manager|ProCite|BibTeX|RefWorks